# SDR REXA2025030300246

- Difficulty date: January 23, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321183
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS379 BETWEEN 20R AND 21R HAS CORROSION. REMOVED DAMAGED FRAME AT FS379 BETWEEN STR20R TO STR24R IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED SKIN RIVETS INTO NEW SERVICEABLE FRAME PN: SH670-32118-3S AND INSTALLED 15EA RIVETS INTO FRAME/REINFORCEMENT ANGLE PN: SH670-32119-1 IAW CRJ700 SRM 51-42-06-001-001-A01.
